# SDR A6WA202010057305

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,822 hours, 36,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R317011
- Part serial: NSN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE ENTRY DOOR/STAIRS AFT SIDE FOUND CRACK IN SKIN AT 2ND TO TOP STEP.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED PASSENGER DOOR STAIRS AFT SIDE AT 2ND STEP, REF AIR WISCONSIN SUPPLEMENT NO: 14-162 DATE OF ISSUE JULY 21, 2014.  REMOVED STEP FOR ACCESS, IAW CRJ 200 MM 52-11-04 REV 41.  CUT OUT CRACK AREA .9''W X 1.85''L, IAW AIR WISCONSIN SUP. NO: 14-162 DATE OF ISSUE JULY 21, 2014.  PERFORMED HFEC AROUND CUTOUT.  NO INDICATIONS NOTED, REF BOMBARDIER REO PL601R-52-11-702 REV C SHEET 4 NOTE NR 2 AND CRJ 200 NDTM PART 1 PROCEDURE 51-20-06 REV 41.  FABRICATED AND INSTALLED FILLER AND EXTERNAL DOUBLER OUT OF 7075-T6 .032 AND 7075-T6 .040 (REP DOUBLER 6.2''L X 3.0''W) RESPECTIVELY PER AIR WISCONSIN SUPP. NO: 14-162 DATE ISSUE JULY 21, 2014.
